Volume 171 Issue 3 – May 2010

The global stability of Minkowski space-time in harmonic gauge

Pages 1401-1477 by Hans Lindblad, Igor Rodnianski | From volume 171-3

Divergent square averages

Pages 1479-1530 by Zoltán Buczolich , R. Daniel Mauldin | From volume 171-3

Un indice qui affine l’indice de Poincaré-Lefschetz pour les homeomorphismes de surfaces

Pages 1531-1589 by Frédéric Le Roux | From volume 171-3

Sur un problème de Gelfond : la somme des chiffres des nombres premiers

Pages 1591-1646 by Christian Mauduit, Joël Rivat | From volume 171-3

The Atiyah-Singer index formula for subelliptic operators on contact manifolds. Part I

Pages 1647-1681 by Erik van Erp | From volume 171-3

The Atiyah-Singer index formula for subelliptic operators on contact manifolds. Part II

Pages 1683-1706 by Erik van Erp | From volume 171-3

Cones and gauges in complex spaces: Spectral gaps and complex Perron-Frobenius theory

Pages 1707-1752 by Hans Henrik Rugh | From volume 171-3

Linear equations in primes

Pages 1753-1850 by Ben Green, Terence Tao | From volume 171-3

Measure equivalence rigidity of the mapping class group

Pages 1851-1901 by Yoshikata Kida | From volume 171-3

Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation

Pages 1903-1930 by Luis Caffarelli, Alexis Vasseur | From volume 171-3

Perturbations of orthogonal polynomials with periodic recursion coefficients

Pages 1931-2010 by David Damanik, Rowan Killip, Barry Simon | From volume 171-3

A characterization of the entropies of multidimensional shifts of finite type

Pages 2011-2038 by Michael Hochman, Tom Meyerovitch | From volume 171-3

Vacant set of random interlacements and percolation

Pages 2039-2087 by Alain-Sol Sznitman | From volume 171-3

The perverse filtration and the Lefschetz hyperplane theorem

Pages 2089-2113 by Mark Andrea A. de Cataldo, Luca Migliorini | From volume 171-3

Densities for rough differential equations under Hörmander’s condition

Pages 2115-2141 by Thomas Cass, Peter Friz | From volume 171-3

Some adjoints in homotopy categories

Pages 2143-2155 by Amnon Neeman | From volume 171-3

Insufficiency of the Brauer-Manin obstruction applied to étale covers

Pages 2157-2169 by Bjorn Poonen | From volume 171-3

Cappell-Shaneson homotopy spheres are standard

Pages 2171-2175 by Selman Akbulut | From volume 171-3